<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 53, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 641—957
Automatic continuity of almost multiplicative linear functionals on Fr\'echet algebras
Taher Ghasemi Honary, Mashaallah Omidi, and Amir Hossein Sanatpour
MSC numbers : Primary 46H40, 47A10; Secondary 46H05, 46J05, 47B33
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 641—649
Characterization of suzuki group by nse and order of group
Ali Iranmanesh, Hosein Parvizi Mosaed, and Abolfazl Tehranian
MSC numbers : Primary 20D60; Secondary 20D06
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 651—656
$2$-Engelizer subgroup of a $2$-Engel transitive groups
Mohammad Reza R. Moghaddam and Mohammad Amin Rostamyari
MSC numbers : Primary 20F19, 20E06, 20B08; Secondary 20F99, 20E70
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 657—665
Weak solutions for the Hamiltonian bifurcation problem
Q-Heung Choi and Tacksun Jung
MSC numbers : 35Q72, 35F30
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 667—680
On relative essential spectra of block operator matrices and application
Salma Charfi and Ines Walha
MSC numbers : 47A10, 47A53, 34K08
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 681—698
Continued fraction and Diophantine equation
Wiem Gadri and Mohamed Mkaouar
MSC numbers : 11A55, 11D72, 11J61, 11J68
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 699—709
Toeplitz operators on generalized Fock spaces
Hong Rae Cho
MSC numbers : 30H20, 47B35
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 711—722
A short note on biharmonic submanifolds in 3-dimensional generalized $(\kappa, \mu)$-manifolds
Toru Sasahara
MSC numbers : Primary 53C42; Secondary 53B25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 723—732
A recursive method for discretely monitored geometric Asian option prices
Bara Kim, Jeongsim Kim, Jerim Kim, and In-Suk Wee
MSC numbers : Primary 91B28, 65C20
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 733—749
On the topology of the nonabelian tensor product of profinite groups
Francesco G. Russo
MSC numbers : Primary 22C05, 20E18; Secondary 20J05, 20J06
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 751—763
Remarks on nontopological solutions in the self-dual Chern-Simons gauged $O(3)$ sigma models
Nari Choi and Jongmin Han
MSC numbers : Primary 81T13, 35B40
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 765—777
Gorenstein dimensions of unbounded complexes under base change
Dejun Wu
MSC numbers : 13D05, 13D07, 13D09
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 779—791
$L^p$-solutions for reflected BSDEs with time delayed generators
Qing Zhou
MSC numbers : 60H10
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 793—819
Hermitian algebra on generalized lemniscates
Mihai Putinar
MSC numbers : 11E25, 47B20, 30C20
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 821—831
On the irreducibility of sum of two reciprocal polynomials
Minsang Bang and DoYong Kwon
MSC numbers : 11R09, 11R06
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 833—842
Stability analysis of regularized viscous vortex sheets
Sung-Ik Sohn
MSC numbers : Primary 76E05, 76E17, 76D17
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 843—852
A parallel finite element algorithm for simulation of the generalized Stokes problem
Yueqiang Shang
MSC numbers : Primary 65N30, 65N55, 76D07, 76M10
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 853—874
Laguerre characterization of some hypersurfaces
Jianbo Fang and Fengjiang Li
MSC numbers : Primary 53A40, 53B25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 875—884
Hypersurfaces in ${\mathbb{S}}^4$ that are of $L_k$-2-type
Pascual Lucas and H\'ector-Fabi\'an Ram\'\i rez-Ospina
MSC numbers : 53C40, 53B25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 885—902
Operator-valued function space integrals via conditional integrals on an analogue Wiener space II
Dong Hyun Cho
MSC numbers : Primary 60H05; Secondary 28C20, 46T12
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 903—924
On a generalization of right duo rings
Nam Kyun Kim, Tai Keun Kwak, and Yang Lee
MSC numbers : Primary 16D25, 16N20; Secondary 16N40, 16S36
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 925—942
Subnormality of $S_{2}(a,b,c,d)$ and its Berger measure
Yongjiang Duan and Jiaqi Ni
MSC numbers : 47B20, 47B37, 47B38, 47A13
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 943—957

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd